|After 15th PEG INF (Can not take more)
Dec 26, 2012
Doctor after the 15th injection of PEG INF, I could not continue the course of PEG INF for Hepatitis C due to financial problem, because i was job less and can not aford it too much costly medic-en, now, where i am living currently they are not allowing me to purchase PEG INF from here in saudi arabia. they are saying you go back to your home country and get medicines from there. but Doctor problem is that i can leave this country before two years. because i have done agreement with this company for two years. now please suggest some medicines for me that i go to purchase and use instead of PEG INF and Ribavirin. and when i will go back to my home land i will consult my doctor and start my new course of PEG INF. please guide me. which medicines i can use instead of PEG INF and Ribavirin. if you give me your email i can send you my all test reports. regards Ahmed
| Response from Dr. Taylor
Dear Ahmed, Currently there are no medications available for hepatitis C other than pegylated interferon plus ribavirin. For people with genotype 1 infection, hepatitis C protease inhibitors (telaprevir or boceprevir) may be added.
If you cannot access these medications, see if there is a clinical trial available. If not, protect your liver by not smoking and not using alcohol while you are waiting for future treatment opportunities. Get vaccinated against hepatitis A and B if you have not been previously infected; talk with your doctor about hepatitis B treatment if you have hepatitis B. Get tested for HIV; if you are not infected, talk with your doctor about how to decrease chances of becoming infected.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Itchy Skin After Kissing Cold Sore Sign Of HIV AIDS
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
- Runny Nose After Sex With Stripper Worried I Have HIV
- Bleeding During A Pap Smear
- Can Pap Test Show Signs Of An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.